MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364391
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a case of bd preset¿ eclipse¿ syringes was missing its case label.There was no report of adverse impact to patients or users.
 
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).Investigation summary: "material #: 364391 lot/batch #: 4088230 bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for missing case label was observed.Additionally, a retention case from bd inventory was evaluated by visual examination and the issue of missing case label was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode missing case label.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".

Brand Name
BD PRESET¿ ECLIPSE¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20422462
Report Number9617032-2024-01641
Device Sequence Number8735589
Product Code JKA
UDI-Device Identifier50382903643917
UDI-Public(01)50382903643917(11)240328(17)260331(10)4088230
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K202446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number364391
Device Lot Number4088230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown